Switch to Vyvanse?
- 27 Mar 2015 by overbay
- 28 March 2015
- adderall, vyvanse
I currently take 20 mg/day of adderall. I've taken it for awhile now but have just started to notice problems within the last few months. I'm very irritable, lash out, and get sad over tiny insignificant things. I know adderall and vyvanse have very similar side effects so I'm wondering if switching is even worth talking to my doctor about. Has anyone made this switch and noticed a difference?
Are you on regular Adderall or Adderall XR? Vyvanse is long-acting, I believe. I know it's similar in ways to Adderall.
Have you talked with your doctor? He/she might prescribe you something else entirely, such as Concerta/Ritalin.
I have been on both Adderall & Ritalin at different times and felt a vast difference between the 2.
Also, are you taking an SSRI/SNRI?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2011 • 2 answers
Posted 23 Feb 2012 • 2 answers
Posted 23 Mar 2015 • 1 answer
Posted 11 Sep 2015 • 1 answer
Posted 14 Mar 2017 • 1 answer